A Functional Central Limit Theorem for Asymptotically Negatively Dependent Random Fields

Author: Zhang L.-X.

Source: Acta Mathematica Hungarica, Volume 86, Number 3, February 2000 , pp. 237-259(23)

Publisher: Springer

Buy & download fulltext article:

OR

Price: $47.00 plus tax (Refund Policy)

Abstract:

Let {X_k; k ∈ N^d} be a random field which is asymptotically negative dependent in a certain sense. Define the partial sum process in the usual way so that $$ W_n (t) = \sigma _n^{ - 1} \sum\nolimits_{m\mathop < \limits_ = n. - t} {(X_m - EX_m )} $$ for t ∈ [0,1]^d, where $$\sigma _n^2 = Var(\sum\nolimits_{m\mathop < \limits_ = n} {X_m )}$$. Under some suitable conditions, we show that W_n(ยท) converges in distribution to a Brownian sheet. Direct consequences of the result are functional central limit theorems for negative dependent random fields. The result is based on some general theorems concerning asymptotically negative dependent random fields, which are of independent interest.

Document Type: Regular Paper

Affiliations: Department of Mathematics Zhejiang University, Xixi Campus Zhejiang, Hangzhou 310028 P. R. China E-mail: lxzhang@mail.hz.zj.cn zhang-li-xin@z63.net

Publication date: February 1, 2000

Related content

Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page